# SDR COMA9960757

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT VEERED TO THE RIGHT DURING TAKEOFF ROLL.  COULD NOT DUPLICATE.  INSPECTED STEERING SYSTEM, NO DEFECTS FOUND.
